MathSciNet Relay Station
MathSciNet bibliographic data
MR141148 60.30
Geffroy, Jean Localisation asymptotique du polyèdre d'appui d'un échantillon Laplacien à $k$ dimensions. (French) Publ. Inst. Statist. Univ. Paris 10 1961 213–228.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement